| Model Number |
FREDX2518-PMA |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
10/11/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned to the manufacturer for analysis as it remains within the patient; therefore, the alleged product issue cannot be verified.The device was implanted in the patient and not returned to the manufacturer for evaluation.Procedural or medical imaging was not provided.The instructions for use (ifu) identifies thrombus as a potential complication associated with use of the device.
Event or Problem Description
It was reported that during treatment of an aneurysm rupture, a fred device was implanted.A clot developed inside the fred and flow was lost to the left a2.Two does of integralin were administered.The fred was reported to shut down and both aca's were reported to be occluded.